Back to Search
Start Over
Applications of a certain q-integral operator to the subclasses of analytic and bi-univalent functions
- Source :
- AIMS Mathematics, Vol 6, Iss 1, Pp 1024-1039 (2021)
- Publication Year :
- 2021
- Publisher :
- AIMS Press, 2021.
-
Abstract
- In the present investigation, our aim is to define a generalized subclass of analytic and bi-univalent functions associated with a certain $q$-integral operator in the open unit disk $\mathbb{U}$. We estimate bounds on the initial Taylor-Maclaurin coefficients $\left \vert a_{2}\right \vert$ and $\left \vert a_{3}\right \vert $ for normalized analytic functions $f$ in the open unit disk by considering the function $f$ and its inverse $g = f^{{-}{1}}$. Furthermore, we derive special consequences of the results presented here, which would apply to several (known or new) subclasses of analytic and bi-univalent functions.
Details
- Language :
- English
- ISSN :
- 24736988
- Volume :
- 6
- Issue :
- 1
- Database :
- Directory of Open Access Journals
- Journal :
- AIMS Mathematics
- Publication Type :
- Academic Journal
- Accession number :
- edsdoj.1d8232ba50314828b731f1ae8328a992
- Document Type :
- article
- Full Text :
- https://doi.org/10.3934/math.2021061/fulltext.html